# SDR UALA2010051101599

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 64,758 hours, 7,751 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT EMERGENCY BUSSEL LIGHT INOPERATIVE.  RELAMPED, OP CHECKS GOOD.
